# SDR MEJA9508001

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Part number: MS51830201
- Condition: Stripped
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 2586 - BIS-FSD - LOST OIL PRESSURE ON LEFT ENGINE, SHUTDOWN ENGINE AND ELECTED TO LAND AT ABR.  MAINTENANCE FOUND STRIPPED INSERT FOR OIL BYPASS BOLT.  REPLACED INSERT IN ACCORDANCE WITH THE GARRETT MAINTENANCE MANUAL.  PERFORMED RUNUP AND LEAK CHECK, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
